# SDR ASAA2018122427571

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 5,640 hours, 1,479 cycles
- Engine: Cfmint LEAP1A32
- System (JASC): 7430 · Ignition Switching
- Part: Status Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 2 EIU CLASS 2 STATUS MESSAGE GROUNDED - YES. CHECKED EIU 2 FAULT, SHOWN AS IGN 2B. THIS ITEM CURRENTLY DEFERRED PER MDDR 62343. FAULT WILL REMAIN UNTIL (C/B P-42) CLOSE. CONDITION NORMAL. A/C OK FOR SVC. FOLLOW SAFETY PRECAUTIONS REF AMM 73-25-34 PB401 FOR PULLING C/B DISCONNECT CONNECTOR 4601KS2-P2 AT EEC B AND CHECK THE CONDITION OF THE PINS M, L, D, E AWM 71-51-81 PG. 0001 SHEET 2 DISCONNECT CONNECTOR 403VC2-A AT THE PYLON JUNCTION BOX AND INSPECT PIN AND SOCKET 17 AND 18 ON BOTH SIDES AWM 74-31-02 P0027 SHEET 1 REMOVE EIU 2 AMM73-25-34 PB401 AND CHECK PIN 18 ON THE EIU 2 AND THE RACK CONNECTOR AWM 74-31-02 P0027 SHEET 1. IF NO FAULTS FOUND SWAP EIU 1 AND EIU 2 FOR TROUBLESHOOTING ACCOMPLISH ENGINE RUNS TWICE TO TEST THE IGNITION SYSTEM ON BOTH CHANNELS WITH A NEW MX NUMBER INSTALL EIU TO THEIR ORIGINAL LOCATION  AND MAKE LOGBOOK ENTRY FOR  DISTURBING EIU. ACCOMPLISH RII FOR ALL CONNECTORS THAT WERE REMOVED ENTER THE RESULTS AND CLOSE RMA
